MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3189
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a trial wherein patient was implanted with 3189 leads, during the procedure it was discovered the leads only had 4 contacts.Device packages were received containing the incorrect product.Patient did not experience any adverse consequences.

Brand Name
OCTRODE LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25522651
Report Number1627487-2026-08433
Device Sequence Number18793242
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)11349848(17)270609
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3189
Device Catalogue Number3189
Device Lot Number11349848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown